# SDR HNAA0400114

- Difficulty date: August 17, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N811EX
- Make and model: Dhav DHC8102
- Aircraft serial: 201
- Aircraft time: 34,925 hours, 38,924 cycles
- Engine: Pwa PW120A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Linkage
- Condition: Dirty
- Location: Lt Mlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT NR 3716 REPORTED HAVING THE LT MAIN GEAR DOOR ADVISORY LIGHT REMAINING ILLUMINATED AFTER GEAR RETRACTION.  AFTER GO AROUND IT WAS VERIFIED THAT THE DOOR WAS OPEN WITH GEAR UP.  FLIGHT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED AND LUBED ASSOCIATED GEAR DOOR ACTUATOR AND LINKAGES.  SYSTEM CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
